# SDR WVER2016122200001

- Difficulty date: December 22, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 28,824 hours, 23,817 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341334
- Condition: Cracked
- Location: Bs 235
- Part time: 28,824 hours, 23,817 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 235 UPPER FRAME SECTOR HAS A CRACK INDICATION 0.5" LONG ON THE FWD FACE AT STRINGER 13R FASTENER HOLE. FAILED NDT INSPECTION.
